# SDR QR9R2025043000001

- Difficulty date: April 30, 2025
- Submitted: April 30, 2025
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 9823
- Aircraft time: 3,448 hours
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Indicator
- Part number: B771M40C1005
- Part serial: 765
- Condition: Stuck
- Location: Triple Tach
- Stage of operation: TX
- How discovered: V
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

#1 ENGINE TRIPLE TAC POINTER STUCK IN POSITION AT ABOUT 101%. REMOVED AND REPLACED TRIPLE INDICATOR RPM IAW AMM 62-41-00, 4-3. MTP MOC SUCCESSFULLY COMPLETED.
